MAUDE Adverse Event Report: IMMUCOR, INC. ECHO LUMENA; AUTOMATED BLOOD BANK SYSTEM

IMMUCOR, INC. ECHO LUMENA; AUTOMATED BLOOD BANK SYSTEM
Catalog Number 0086998
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code Transfusion Reaction (4596)
Date of Event 02/12/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No specific root cause or defect was identified.No patient or donor sample was returned to immucor to all for further investigation.Customer has not provided any status updates regarding patient's condition.Immucor's internal reference number for this event is (b)(4).
 
Event or Problem Description
On (b)(6) 2026 a customer reported unexpected crossmatch results on the echo lumena instrument.

Brand Name
ECHO LUMENA
Common Device Name
AUTOMATED BLOOD BANK SYSTEM
Manufacturer (Section D)
IMMUCOR, INC.
3130 gateway drive
norcross GA 30071
Manufacturer (Section G)
IMMUCOR, INC.
3130 gateway drive
norcross GA 30071
MDR Report Key24599512
Report Number1034569-2026-00011
Device Sequence Number9434294
Product Code KSZ
UDI-Device Identifier10888234002338
UDI-Public10888234002338
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
PMA/510(K) Number
BK070016
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0086998
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2026
Initial Report FDA Received Date03/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age75 YR
Patient SexFemale